Hi Trolleater - I found out today the virus is back and I was not successful in SVR! So, they say just keep watching the cirrhotic liver every 6 months for potential cancer and maybe in 2 to 3 years they will have something to try again. Not sure how I will feel then, can't imagine that hell again.
Did you win your battle with this dragon?
Ah, thanks! How are you feeling these days? I am still too flabby, where I injeccted the Inbterferon~ my belly! I think when I try to exwrcise it off, the meds are still circulating, making me crazy, lol
I hope your blood sugar can be controlled. I just had a friend find out he has Diabetes, after failing Tx. Apparently Hep C can cause Diabetes, and so can the meds that cure it. These meds are very hard on the system, some people even go from Stage 3, to cirrhosis, from these meds.
Good job with your healthy diet and losing the weight though! I hope your Diabetes gets better, once your body recovers from this harsh Tx
How is it going? Sounds like some of your energy has come back. How is the rash during? I am still itching all over but can see the end so hope you will bring good news as it goes away quickly after tx. I only have 7 more shots. yaaaaa! Don't know weather to bless these meds or curse them. Keep getting better!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.